# SDR IXXA05SMN179S

- Difficulty date: August 11, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 94,807 hours, 30,875 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1690
- Part time: 94,807 hours, 30,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, AFT ACCY CMPT BATHTUB FITTING CRACKED 1, STA 1690.000, L-28R.  REMOVED CRACKED FITTING IAW DC8 SRM 51-1-20D PG 21.  CLEANED, TREATED AND PRIMED AREA IAW DC8 SRM 51-1-8B.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D PG 9 AND DC8 SRM 51-3-1 (TORQUE).
